# SDR SIMA20130309004

- Difficulty date: March 9, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 24,115 hours, 21,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT AISLE EMERGENCY LIGHT STRIP CONNECTOR BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED SERVICEABLE CONNECTOR ON THE AFT AISLE EMERGENCY LIGHT STRIP IAW EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
